# SDR F3LA2010080800484

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2260
- Aircraft time: 21,689 hours, 10,561 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Out Of Limits
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AEROFRAME NON-ROUTINE N0491 RUDDER CABLE TENSION ON TESSION REGULATOR IS OUT OF LIMITS.  R & R RUDDER TENSION REGULATOR IAW AMM 27-21-48, PAGE 401. OPS CHECK RUDDER IAW AMM 27-24-00-710-001. OPS CHECKS GOOD.
